# SDR DL72W961369

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Airstairs
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRSTAIRS AREA EMERGENCY LIGHT INOP.  REPLACED LIGHT.
